Journal of Symbolic Logic

An Intuitionistically Plausible Interpretation of Intuitionistic Logic

H. C. M. de Swart

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 42, Issue 4 (1977), 564-578.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740065

Mathematical Reviews number (MathSciNet)
MR536636

Zentralblatt MATH identifier
0383.03040

JSTOR
links.jstor.org

Citation

de Swart, H. C. M. An Intuitionistically Plausible Interpretation of Intuitionistic Logic. J. Symbolic Logic 42 (1977), no. 4, 564--578. https://projecteuclid.org/euclid.jsl/1183740065


Export citation